# SDR AALA20101129TPA02

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 34,460 hours, 14,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Part number: AS150518A0042
- Condition: Torn
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

TPA - INFLIGHT ATL - MIA - CREW REPORTED DURING CRUISE CABIN ALT WARNING HORN CAME ON AND CABIN LOST PRESSURIZATION.  INITIATED EMERGENCY DESCENT TO 10,000.  CABIN OXYGEN MASKS WERE DEPLOYED.  FLIGHT DIVERTED TPA LANDED WITHOUT INCIDENT.  FLIGHT WAS FERRIED TO TPA FOR MAINTENANCE.  FOUND THE RIGHT PACK BOOT CONNECTING THE HEAT EXCHANGER TO THE WATER SEPARATOR IN THE RIGHT PACK TORN.  REPLACED BOOT AND O2 CANISTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
